# SDR SWAA2021030949989

- Difficulty date: February 10, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB UPPER POSITION LOC STAB STA 120.30 FRONT SPAR LT HORIZONTAL STAB / REPAIRED INSPAR RIB UPPER CHORD AT FRONT SPAR STAB S TA 120.3_LH HORIZONTAL IAW EA#55-0056-21 REVISION #0 EA NO. 21-155-00505 REV IR
